Chemists Own

Chemists' Own Ibuprofen + Paracetamol Duo Tablets 12

No reviews yet Write a Review
Overview Double action pain relief.Provides temporary relief of pain, including pain where inflammation is present.AUST R NUMBER:337244Instructions DOSAGE:Dosag…
SKU: 718382
Online Availability: Out of Stock
$6.95
SAVE

Overview

Double action pain relief.

Provides temporary relief of pain, including pain where inflammation is present.

AUST R NUMBER:

337244

Instructions

DOSAGE:

Dosage: Adults under 65 years and children from 12 years:
Take one tablet with a large glass of water. Repeat dose every
eight hours as required, up to a maximum of three tablets in
24 hours. Do not use in children under 12 years or adults aged
65 years or over. Keep to the recommended dose. Don’t take
this medicine for more than a few days at a time for adults or
more than 48 hours for children and adolescents aged 12-18
years unless advised to by a doctor. Do not exceed the
recommended dose. Excessive use can be harmful and
increase the risk of heart attack, stroke or liver damage.

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not take Chemists’ Own Ibuprofen +Paracetamol Duo: If you have, or have had, a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you are pregnant or breastfeeding, if you are a heavy drinker, if you have impaired kidney function, impaired liver function or heart problems, if you are aged 65 years or over, with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you have asthma

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Chemists' Own Ibuprofen + Paracetamol Duo Tablets 12

$6.95
SAVE

Description

Overview

Double action pain relief.

Provides temporary relief of pain, including pain where inflammation is present.

AUST R NUMBER:

337244

Instructions

DOSAGE:

Dosage: Adults under 65 years and children from 12 years:
Take one tablet with a large glass of water. Repeat dose every
eight hours as required, up to a maximum of three tablets in
24 hours. Do not use in children under 12 years or adults aged
65 years or over. Keep to the recommended dose. Don’t take
this medicine for more than a few days at a time for adults or
more than 48 hours for children and adolescents aged 12-18
years unless advised to by a doctor. Do not exceed the
recommended dose. Excessive use can be harmful and
increase the risk of heart attack, stroke or liver damage.

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not take Chemists’ Own Ibuprofen +Paracetamol Duo: If you have, or have had, a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you are pregnant or breastfeeding, if you are a heavy drinker, if you have impaired kidney function, impaired liver function or heart problems, if you are aged 65 years or over, with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you have asthma

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed